# SDR 99ZZZX521

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N218S
- Make and model: Cessna 310C
- Aircraft serial: 35963
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nose Gear
- Condition: Low
- Location: Nlg
- Part time: 6,838 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND ON FINAL APPROACH.  NOSE STRUT PRESSURE WAS INSUFFICIENT TO EXTEND STRUT.  NOSE WHEEL FENDER HUNG UP ON RIGHT NOSE GEAR DOOR HINGE PREVENTING GEAR EXTENSION.  SUBMITTER RECOMMENDS INCREASED AWARENESS OF STRUT HEIGHT DURING PREFLIGHT WALK-AROUND.
